# SDR COEA0802914

- Difficulty date: March 24, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Engine: Pwa PW120
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR.  EO 5315-01: THE RT OB LONGITUDINAL FLOOR BEAM IS CRACKED IN (4) PLACES.  AT FRAME 21 AND 24 ALSO FWD AND AFT OF FRAME 30.  THE LT OB LONGITUDINAL FLOORBEAM IS CRACKED IN (2) PLACES.  AT FRAME 28 AND FRAME 34.  REMOVED AND REPLACED DAMAGED SECTIONS OF THE FLOORBEAM BY ADDING SPLICES IAW EO 5315-01.  REMOVED SECTIONS RT BEAM FROM FRAME 21 TO 22, 24 TO 25 AND 29 TO 31.  REMOVED SECTIONS OF THE LT BEAM FROM FRAMES 25 TO 28 AND 34 TO 36.  RT BEAM PN WASBV-03, LT BEAM PN WASB-01.  WO: 200042-44,46,50.  (K)
